# SDR AALA20020132

- Difficulty date: January 24, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN 4 FEET AFT OF AFT CENTER CARGO DOOR.  REMOVED DAMAGED AND INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 23. (M)
